weight gain or different fat allocation from going off pill?

Rebecca deWinterRebecca deWinter Registered Users Posts: 2,254
i went off the pill a few weeks ago, and since then i noticed that my thighs and tummy seemed much bigger. i had to switch out of the jeans i had been wearing and into a bigger pair because they were uncomfortably tight on my thighs. and my stomach feels big and bloated.

i haven't really changed my eating habits (not eating more, certainly not enough for this big of a change). a few weeks ago, i started walking to and from school too (about 3.5 miles total nearly everyday) and i still feel like i'm not losing ANY weight at all.

the only thing i can think of that's different is going off the pill. could that cause me to gain weight or (possibly more likely) change the location of fat distribution in my body and make me kind of bloated? would the effects still be noticeable this long after going off of it?

i am not sexually active and have not been for quite awhile, so it is not due to pregnancy.

thanks!!!
*~*displaced yooper*~*
:hockey: \m/ \m/
3069786076_f03f452f63.jpg?v=0
master quigley and queen ruby, my puppy loves <3

Comments

  • MysticSpiralMysticSpiral Registered Users Posts: 1,024
    I know that hormonal changes can sometimes make you retain water, and I'm pretty sure water weight is the only kind of weight that you can gain in under a week.

    It should go away once your body adjusts, but you can try drinking a lot of water (when properly hydrated you body won't feel the need to retain water) and cutting out junk food with tons of salt and sugar (though you're already eating healthy so I doubt that'll be nessacery)

    HTH!
    Lady Fand of the Joy Filled Summer Skys in the Order of the Curly Crusaders!
    KNEEL BEFORE ZOD!
  • Mamacurl3Mamacurl3 Registered Users Posts: 1,559
    I'm wondering too if some of the walking you are doing, recently within the last few weeks, is helping you build muscles in your thighs...thus making the thighs of your pants snug right now. Did you workout prior to the walking to school?
    I also agree with Mystic, I'd tend to think it water retention, so getting fluids and limiting your salt might help with the bloaty feeling.
    Your body may just need time to adjust to circulating it's own hormones through your body. What pill were you talking?
    Type: 3a/3b, fine-medium
    Cleanse: hg:whispering windz farm jar soaps,
    Moisture/Co rinse: GVP conditioning balm
    DT: Jessicurl's dt
    Leave in: KCKT
    Definition: kccc
    Hold: rotating: gvp liquid scuplting gel
    ACV rinse bi-weekly
    http://s722.photobucket.com/albums/ww223/mamacurl7/
    "My father says almost the whole world's asleep...He says only a few people are awake. And they live in a state of constant, total amazement."
    Traveling? http://katiebutton.rovia.com/
  • Rebecca deWinterRebecca deWinter Registered Users Posts: 2,254
    thanks for the ideas! i didn't even think of water retention or gaining muscles in my thighs.

    the pill i was on was levora. i guess i'll wait a little longer, drink more water (honestly, i don't drink enough water) and see what happens.
    *~*displaced yooper*~*
    :hockey: \m/ \m/
    3069786076_f03f452f63.jpg?v=0
    master quigley and queen ruby, my puppy loves <3

Leave a Comment

BoldItalicStrikethroughOrdered listUnordered list
Emoji
Image
Align leftAlign centerAlign rightToggle HTML viewToggle full pageToggle lights
Drop image/file